# SDR CA960515502

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767333
- Engine: Pwa PW4060
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Door
- Part number: BAC1328AK04030
- Condition: Missing
- Location: Lt Te Flap Inbd
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN)PRIOR TO DEPARTURE CREW FOUND LEFT WING TRAILING EDGE FLAP INBOARD SIDE BODY DOOR MISSING. REPAIRED AS PER M.M. 27-51-03-20.
